# SDR ASOA201102170

- Difficulty date: November 12, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 23,458 hours, 20,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT HAS AN EXIT SIGN INOPERATIVE.  REMOVED THE EMERGENCY LIGHT INVERTER AND INSTALLED A NEW INVERTER IAW AMM 33-51-07.
